# SDR DXTA200702649

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 63 hours, 45 cycles
- Engine: Pwc PW545B
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

A LARGE AMOUNT OF FORWARD ELEVATOR TRIM WAS REQUIRED AFTER TAKEOFF. ALSO DURING DESCENT THE TRIM WAS ALL THE WAY FORWARD AGAINST THE STOP.  INSPECTED SYSTEM.  FOUND HARDWARE FOR ELEV TRIM CONTROL WHEEL BACKED 3/4 OF THE WAY OUT, ALLOWING ELEV TRIM INDICATOR DRIVE TO JUMP OF OUT GROOVE IN CONTROL WHEEL.  PROPERLY INSTALLED TRIM IND DRIVE AND CONTROL WHEEL ASSY AS REQUIRED.  OPS CHECK GOOD. IAW MM 27-32-01.
